# SDR DLM88980127

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE (RED) INDICATION WHEN GEAR HANDLE WAS RAISED AFTER TAKEOFF.  CYCLED HANDLE SAME RESULTS.  LEFT GEAR DOWN AND RETURNED TO ATL.  FOUND NOSE STRUT FLAT.  SERVICED STRUT.
